# SDR ASAA2024011948088

- Difficulty date: January 19, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407520201
- Condition: Damaged
- Location: Frm 5 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: DB#39, EVIDENCE OF LIGHTNING STRIKE FWD FUSE .6" AFT OFFR5, 13.5" ABOVE LWR SKIN SPLICE, PLEASE PROVIDE NOMINAL SKIN THICKNESS OFDAMAGE, PROVIDE CUTOUT MEASURES, P/N OF RIVETS USED IN DOUBLER,PROVIDE SRM DFPS,REPAIR LOCATION&MEASURES+SKETCH OR PHOTO OF LOCATION+NDT REPORT+MATERIALCERTS OF FILLER&DOUBLER MISSING.REASSESSOF AREA REQ GROUNDED - YES. UNABLE TO VERIFY INFORMATION ON EXISTING REPAIR REQUIRED BY LESSOR FOR  PREVIOUS REPAIR INFO REFER TO LP-60306450 AND LP-60306482.REMOVED EXISTING REPAIR IAW A-320 SRM 51-42-11/001,PARA 2E,REV 147.PERFORMED HFEC AND BHEC OF SKIN AND FRAME HOLES COMMON TO REPAIR IAW NTM 51-10-08-250-803-A-01 AND NTM 51-10-01-250-301-A-01.(TOOL# T8257K,DUE 28SEP24)NO CRACK INDICATIONS FOUND.FABRICATED NEW REPAIR FILLER AND DOUBLER IAW A-320 SRM 53-11-11-300-041,FIG 3, REV 147/51-70-20/001 FIG 3,REV 147/51-44-11-001,TABLE 009 REV 147/51-70-20/001,FIG 3,REV 147 AND 51-42-11/001,PARA 2F,REV 147 CURRENT FC ARE 11812 AND FH ARE 34712
